# SDR DALA2024051005114

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 138,941 hours, 20,180 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 #2 PYLON LWR AFT FAIRING HAS VERTICAL CRACK ON I/B SIDE FWD OF T /E REMOVABLE PANEL. CORRECTIVE ACTION: REPAIRED REF B767 SRM 54-53-01-2R-7 (0334681)
